# SDR HNAA2021122900609

- Difficulty date: December 28, 2021
- Submitted: December 30, 2021
- Operation: Air carrier
- Aircraft: N651AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145422
- Aircraft time: 46,687 hours, 43,244 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, D

## Discrepancy

PDIS  651     30-21  2575711  28DEC21  PHL  ASSGN
      E2 A/ICE FAIL EICAS ON CLIMB IN ICING CONDITIONS C/W QRH. DEACTIVATED PER AMM 30-21-01-040-801-A
CURRENTLY ON THE MEL
      MEL   28DEC21  11:49  PHL  C36208  30-8-1
            ENGINE ANTI-ICING VALVES
